# SDR ASAA2025080360122

- Difficulty date: August 3, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 52,771 hours, 18,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5710U16
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB SUPPORT STA 986 TO 1016 LBL 45 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FOUND TO BE OUT OF LIMITS REMOVED & REPLACED WEB IAW B737-800 SRM 51-40-02-0G-0 & 51-40-05-0G-0. W 1, O .080, R .040, L 4, D.010.
